# SDR RRXA001078

- Difficulty date: October 27, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 82,282 hours, 21,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND HOLE IN FUSELAGE AT TAIL STAND BRACKET AREA.  POSSIBLE CAUSE TAIL  STAND FROM PREVIOUS STATION.  REPAIRED DAMAGED AREA AT TAIL STAND ATTACHMENT BRACKET AREA ON ACFT LWR FUSELAGE AS PROFILED IN DC-8 SRM 53-2-1.
